Several Months ago I was rear ended in a Car Accident. I had at first were what could be expected as normal whiplash symptoms, aches etc.
One week later I developed Severe Spasms in my neck which would even drag me to the ground. These Spasms would last for up to one hour each time.
Also, I had episodes where my head would jolt forwards or backwards. On one of the jolts backwards I had severe pain in my neck and then I felt my arms go numb. On the way to hospital the rest of my body became numb where I could not move any of my limbs.
Three weeks later, I felt a little confused and unsteady, then I lost my power of speech. On the way to the Hospital, I became Paralysed. In Hospital, it was diagnosed as 'Total Body Paralysis'. During the time at the Hospital, I was speaking like a 'robot'. Since this time, my speech is intermittently slurred, sounding as though I am drunk. I also get very tired upon the least exertion and have to lie down to rest.
I have had MRI and MRA Scans which have both come back as Negative.
My Neurologist at first diagnosed possible Dystonia, but now seems to be backing away from that Diagnosis and has referred me to a Neuro Psychiatrist.
I have not yet seen the Neuro Psychiatrist, but I have never suffered from Psychiatric problems. I am absolutely certainly that my problem is Organic and am wondering if Doc's can't pinpoint something specific, they want to say "It's all in your head" . How can a person suffer from 'Total Body Paralysis' of all things, and it just be in 'the head'.
I have posted the link to the spasms that I suffer at the end of this message. If it does not work by clicking on it, copy and paste into your browser, that should do the trick.
If there is anyone whom could help me Diagnose this problem, I would be very appreciative if you would contact me.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?